# SDR SWIA200515113

- Difficulty date: May 20, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 3,941 hours, 3,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AT RBL 9.0 OUTBOARD FLOORBEAM ATTACH ANGLE IS CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  REPLACED ANGLE IAW CRJ SRM 51-40-11, 51-42-21, 51-23-00, 51-21-11, 51-42-06.
